# SDR HEEA0013111

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- Engine: Allsn 250C28B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 206063637001
- Condition: Corroded
- Location: Fuel Manifold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD FITTING ASSY. HAS EXCESSIVE CORROSION ON EARS OF MANIFOLD AROUND BOLT HOLES. REPLACED WITH SERVICEABLE PART.
